EconPapers    
Economics at your fingertips  
 

Pricing vulnerable spread options with liquidity risk under Lévy processes

Chengyou Cai, Xingchun Wang () and Baimin Yu

The North American Journal of Economics and Finance, 2024, vol. 72, issue C

Abstract: In this paper, we consider vulnerable spread options with stochastic liquidity risk. Lévy processes are introduced to characterize jumps and we allow the liquidity discount factor to be related to a mean-reversion process. Through bivariate Fourier transforms, we successfully get the approximated pricing formula in the proposed model, and numerical experiments show that the approximated prices are very accurate. We finally focus on the impact of asymmetric jump risk and stochastic liquidity risk on vulnerable spread option prices.

Keywords: Stochastic liquidity risk; Mean-reversion processes; Lévy processes; Default risk (search for similar items in EconPapers)
JEL-codes: G13 (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1062940824000494
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecofin:v:72:y:2024:i:c:s1062940824000494

DOI: 10.1016/j.najef.2024.102124

Access Statistics for this article

The North American Journal of Economics and Finance is currently edited by Hamid Beladi

More articles in The North American Journal of Economics and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-24
Handle: RePEc:eee:ecofin:v:72:y:2024:i:c:s1062940824000494